# SDR VNAA202312140007

- Difficulty date: November 27, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69033407
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: CORROSION ON FLOOR SEAT RAIL AT LBL 9.00 FROM FS 371.00 TO FS 681.00 CPAX. CORRECTIVE ACTION: FLOOR SEAT RAIL AT LBL 9.00 FROM FS 371.00 TO FS 485.00 CPAX WAS CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 AND DETAILED VISUAL INSPECTION WAS PERFORMED PER CRJ 900 NDT MANUAL 51-20-009-210-A01. NO DAMAGE FOUND AFTER CLEANNING, DUE TO EXCESSIVE DAMAGE ON FLOOR SEAT RAIL AT LBL 9.00 FROM FS 485.00 TO FS 681.00 CPAX WAS REPLACED PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ900 AMM 53-00-49 (CONF A12)
